# SDR 29GA2014092300003

- Difficulty date: September 21, 2014
- Submitted: October 16, 2014
- Operation: Air carrier
- Aircraft: N413XJ
- Make and model: Saab 340B
- Aircraft serial: 340B413
- Aircraft time: 33,214 hours, 36,628 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Belt
- Part number: 232L100
- Condition: Damaged
- Location: A/C Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PASSENGER REPORTED STRANGE ODORS AND NOISES, TURNED SUPPLY OFF AND IT WENT AWAY.   INSTALLED AIR CONDITION BELT OPS CHECKED NORMAL.
